MathSciNet Relay Station
MathSciNet bibliographic data
MR193668 60.60
Dubins, Lester E.; Freedman, David A. Invariant probabilities for certain Markov processes. Ann. Math. Statist. 37 1966 837–848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement